# SDR AALA20170913001

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 1,723 hours, 687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER READS LOW.  SERVICED BOTTLE IAW AMM 52-22-00.
